# SDR 452037052807

- Difficulty date: May 28, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N611FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2037
- Aircraft time: 1,317 hours, 997 cycles
- Engine: Garrtt TFE7312
- Engine time: 1,317 hours, 997 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30607572
- Condition: Unknown
- Location: Itt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LT ITT EXCEEDED 1014 DEGREES TWICE AND THE PILOT PERFORMED AN IN-FLIGHT SHUTDOWN. BOTH N1 INDICATIONS WERE MATCHED. BOTH FF INDICATIONS WERE MATCHED. PILOT FURTHER REPORTED THAT THE LT ITT INDICATION FOLLOWING ENGINE SHUTDOWN WAS 940 DEGREES AND REMAINED SO UNTIL TOUCHDOWN. MX REVIEWED THE ECTM DOWNLOAD AND THE DEEC SAW THE ITT OUT OF RANGE.  HE RECOMMENDS REPLACING THE ENGINE HARNESS PN 3060757-1 OR -2. ENGINE HARNESS REPLACED AND GROUND POWER RUNS PERFORMED. NO FURTHER DEFECTS NOTED.
